Advertisement

Journal of Mathematical Sciences

, Volume 152, Issue 3, pp 404–435 | Cite as

On connections of partially continuous singular cohomologies and Alexander-Spanier cohomologies

  • L. D. Mdzinarishvili
  • L. K. Chechelashvili
Article
  • 17 Downloads

Abstract

In this work, connections between partially continuous and singular Alexander-Spanier cohomologies and usual and continuous homologies are found. Conditions are obtained under which, for given partially continuous cohomologies, the Meyer-Vietoris sequence and suspension axiom hold.

Keywords

Exact Sequence Open Subset Constant Mapping Commutative Diagram Open Covering 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Mdzinarishvili, “Partially continuous Alexander-Spanier cohomology theory,” Grüne Preprint-Reihe der Universität Heidelberg, Heft 130 (1996).Google Scholar
  2. 2.
    L. K. Chechelashvili, “Partially continuous singular cohomologies,” Progress in Science and Technology. Contemporary Problems of Mathematics (in press).Google Scholar
  3. 3.
    S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton University Press, Princeton (1952).zbMATHGoogle Scholar
  4. 4.
    E. H. Spanier, Algebraic Topology, McGraw-Hill, New York-Toronto-London (1966).zbMATHGoogle Scholar
  5. 5.
    R. Aleksandryan and E. Mirzakhanyan, General Topology, Vysshaya Shkola, Moscow (1979).zbMATHGoogle Scholar
  6. 6.
    A. Dold, Lectures on Algebraic Topology, Die Grundlehren der mathematischen Wissenschaften, Bd. 200, Springer-Verlag, New York-Berlin (1972).zbMATHGoogle Scholar
  7. 7.
    E. H. Brown and R. H. Szczarba, “Continuous cohomology and real homotopy type. II,” in: International Conference on Homotopy Theory (Marseille-Luminy, 1988), Astérisque, 5, No. 191, 45–70 (1990).MathSciNetGoogle Scholar
  8. 8.
    Sze-Tsen Hu, Homotopy Theory. Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London (1959).zbMATHGoogle Scholar
  9. 9.
    W. S. Massey, Homology and Cohomology Theory. An Approach Based on Alexander-Spanier Cochains, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 46, Marcel Dekker, New York-Basel (1978).zbMATHGoogle Scholar
  10. 10.
    V. Bartik, “Alexander-Čech cohomologies and mappings to the Eilenberg-MacLane polyhedra,” Mat. Sb., 75(117), No. 3, 237–244 (1968).MathSciNetGoogle Scholar
  11. 11.
    B. Günther and L. Mdzinarishvili, “Continuous Alexander-Spanier cohomology classifies principal bundles with Abelian structure group,” Fund. Math., 153, No. 2, 145–156 (1997).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • L. D. Mdzinarishvili
    • 1
  • L. K. Chechelashvili
    • 1
  1. 1.Georgian Technical UniversityTbilisiGeorgia

Personalised recommendations